# SDR UPS00233834

- Difficulty date: September 21, 2000
- Submitted: October 6, 2000
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- Aircraft time: 48,329 hours, 35,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, 3 CRACKS FOUND ON AFT PRESSURE BULKHEAD VERT BEAM BS 1183 RBL 26.83 AT WL 260 WEB.  REPAIR CARRIED OUT IAW UPS EO B727-5311-0631 APPENDIX D.
